# SDR FDEA202207141729

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W AILERON LOWER SURFACE IS GOUGED 13 IN FROM I/B L/E REPAIRED PER B757 SRM 57-60-01-2R FIG 201 REPAIR # 2 SHEET 3
